Exponential attractors for a chemotaxis growth system on domains of arbitrary dimension

Pages: 536 - 543, Issue Special, July 2003

 Abstract        Full Text (181.0K)              

Dung Le - Department of Mathematics, University of Texas at San Antonio, One UTSA Circle, San Antonio, TX 78249, United States (email)

Abstract: It is proven that there exist exponential attractors for dynamical systems defined by a general chemotaxis system defined on a domain of arbitrary dimension $n$.

Keywords:  Chemotaxis, reaction diffusion, exponential attractors.
Mathematics Subject Classification:  Primary: 35K55, 35K57; Secondary: 37L30.

Received: July 2002;      Revised: March 2003;      Published: April 2003.